# SDR UPS97822557

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, FRAME TO CUSP FITTING AT STA 380 HAS A CRACK IN LEG, FRAME TO LOWER CUSP TO FLOORBEAM RT SIDE.  REMOVED CUSP FITTING, FABBED NEW CUSP FITTING PER REO-02928 AND DAC DWG 3773479.  ALODINED AND PRIMED FITTING IAW DC8 SRM 51-1-8.  INSTALLED FITTING IAW DC8 SRM 51-1-21 AND 51-1-20D.
